Alert archive / Alabama / Small Craft Advisories in 2010

Small Craft Advisory 49, NWS Mobile, AL

December 4, 2010

NWS Mobile, AL issued this small craft advisory at Dec 4, 2010, 3:43 AM CST. It took effect at Dec 4, 2010, 9:00 PM CST. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2010, 3:43 AM CST (09:43 UTC)
In effect from
Dec 4, 2010, 9:00 PM CST
Expired
Dec 7, 2010, 6:51 AM CST
In force
58 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WHUS74 KMOB 040943
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
343 AM CST SAT DEC 4 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST TUESDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT. IN THE
WAKE OF THE FRONT...A STRONG NORTHERLY WIND FLOW WILL DEVELOP AND
SEAS WILL BUILD. WINDS WILL DECREASE SLIGHTLY EACH AFTERNOON AND
INCREASE OVERNIGHT THROUGH EARLY TUESDAY MORNING.

GMZ630-650-655-670-675-041745-
/O.NEW.KMOB.SC.Y.0049.101205T0300Z-101207T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
343 AM CST SAT DEC 4 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
TUESDAY. 

* WINDS:STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL DEVELOP TONIGHT
  AND CONTINUE THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY
  EACH DAY AND INCREASE OVERNIGHT.

* SEAS:SEAS WILL BUILDS TO AROUND 3 FEET NEAR SHORE TO AS HIGH AS 6
  FEET WELL OFFSHORE THROUGH EARLY TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
12 follow-up statements
993 
WHUS74 KMOB 041852
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1252 PM CST SAT DEC 4 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST TUESDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT. IN
THE WAKE OF THE FRONT...A STRONG NORTHERLY WIND FLOW WILL DEVELOP
AND SEAS WILL BUILD. WINDS WILL DECREASE SLIGHTLY EACH AFTERNOON
AND INCREASE OVERNIGHT THROUGH EARLY TUESDAY MORNING.

GMZ630-650-655-670-675-050300-
/O.CON.KMOB.SC.Y.0049.101205T0300Z-101207T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1252 PM CST SAT DEC 4 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST TUESDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL DEVELOP
  TONIGHT AND CONTINUE THROUGH EARLY TUESDAY. WINDS WILL DECREASE
  SLIGHTLY EACH DAY AND INCREASE OVERNIGHT.

* SEAS: SEAS WILL BUILDS TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET
  OUT TO 60 NM. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
318 
WHUS74 KMOB 050217
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
817 PM CST SAT DEC 4 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST TUESDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT. IN
THE WAKE OF THE FRONT...A STRONG NORTHERLY WIND FLOW WILL DEVELOP
AND SEAS WILL BUILD. WINDS WILL DECREASE SLIGHTLY EACH AFTERNOON
AND INCREASE OVERNIGHT THROUGH EARLY TUESDAY MORNING.

GMZ630-650-655-670-675-051030-
/O.CON.KMOB.SC.Y.0049.101205T0300Z-101207T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
817 PM CST SAT DEC 4 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL DEVELOP 
  TONIGHT AND CONTINUE THROUGH EARLY TUESDAY. WINDS WILL 
  DECREASE SLIGHTLY EACH DAY AND INCREASE OVERNIGHT. 

* SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 
  FEET OUT TO 60 NM. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
291 
WHUS74 KMOB 051157
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
557 AM CST SUN DEC 5 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST TUESDAY...

.A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY
TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL
PLAINS. WINDS AND SEAS WILL DECREASE DURING THE LATTER HALF OF THE
WEEK AS THE HIGH BUILDS ACROSS THE NORTHERN GULF.


GMZ630-650-655-670-675-052000-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
557 AM CST SUN DEC 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE
  THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY AND
  INCREASE OVERNIGHT.

* SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 
  FEET OUT TO 60 NM. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
818 
WHUS74 KMOB 051202 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
602 AM CST SUN DEC 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

.A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY
TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE
CENTRAL PLAINS. WINDS AND SEAS WILL DECREASE DURING THE LATTER
HALF OF THE WEEK AS THE HIGH BUILDS ACROSS THE NORTHERN GULF.

GMZ630-650-655-670-675-052000-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
602 AM CST SUN DEC 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE 
  THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY 
  AND INCREASE OVERNIGHT. 

* SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 
  FEET OUT TO 60 NM. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
999
WHUS74 KMOB 051930
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CST SUN DEC 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

.A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY
TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE
CENTRAL PLAINS. WINDS AND SEAS WILL DECREASE DURING THE LATTER
HALF OF THE WEEK AS THE HIGH BUILDS ACROSS THE NORTHERN GULF.

GMZ630-650-655-670-675-060615-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
130 PM CST SUN DEC 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE 
  THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY 
  AND INCREASE OVERNIGHT. 

* SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 
  FEET OUT TO 60 NM. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000
WHUS74 KMOB 052320
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
520 PM CST SUN DEC 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

.A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY
TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE
CENTRAL PLAINS. WINDS AND SEAS WILL DECREASE DURING THE LATTER
HALF OF THE WEEK AS THE HIGH BUILDS ACROSS THE NORTHERN GULF.

GMZ630-650-655-670-675-060730-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
520 PM CST SUN DEC 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE 
  THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY 
  AND INCREASE OVERNIGHT. 

* SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 
  FEET OUT TO 60 NM. ROUGH CONDITIONS ON AREA BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
374 
WHUS74 KMOB 060558
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1158 PM CST SUN DEC 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

.A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY
TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE
CENTRAL PLAINS. WINDS AND SEAS WILL DECREASE DURING THE LATTER
HALF OF THE WEEK AS THE HIGH BUILDS ACROSS THE NORTHERN GULF.

GMZ630-650-655-670-675-061400-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1158 PM CST SUN DEC 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE 
  THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY 
  AND INCREASE OVERNIGHT. 

* SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET
  OUT TO 60 NM. ROUGH CONDITIONS TO CONTINUE ON AREA BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
839 
WHUS74 KMOB 061048
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
448 AM CST MON DEC 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

.A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY
TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE
CENTRAL PLAINS. WINDS AND SEAS WILL DECREASE DURING THE LATTER
HALF OF THE WEEK AS THE HIGH BUILDS ACROSS THE NORTHERN GULF.

GMZ630-650-655-670-675-061900-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
448 AM CST MON DEC 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE 
  THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY EACH DAY 
  AND INCREASE OVERNIGHT. 

* SEAS: SEAS WILL BUILD TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 
  FEET OUT TO 60 NM. ROUGH CONDITIONS TO CONTINUE ON AREA BAYS 
  AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
212 
WHUS74 KMOB 062127
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CST MON DEC 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

.A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY
TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE
CENTRAL PLAINS. 

GMZ630-650-655-670-675-070600-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
327 PM CST MON DEC 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE
  THROUGH EARLY TUESDAY. 

* SEAS: SEAS WILL RANGE FROM 2 TO 4 FEET OUT TO 20 NM AND 5 TO 7 FEET
  OUT TO 60 NM. MOSTLY ROUGH CONDITIONS WILL CONTINUE ON AREA BAYS
  AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
723 
WHUS74 KMOB 070500
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1100 PM CST MON DEC 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

.A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY
TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE
CENTRAL PLAINS.

GMZ630-650-655-670-675-071200-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-101207T1200Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1100 PM CST MON DEC 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS: STRONG NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE 
  THROUGH EARLY TUESDAY. 

* SEAS: SEAS WILL RANGE FROM 2 TO 4 FEET OUT TO 20 NM AND 5 TO 7 
  FEET OUT TO 60 NM. MOSTLY ROUGH CONDITIONS WILL CONTINUE ON 
  AREA BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
722 
WHUS74 KMOB 071007
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
407 AM CST TUE DEC 7 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...

.A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY
TUESDAY AS STRONG HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE
CENTRAL PLAINS.

GMZ630-650-655-670-675-071500-
/O.EXT.KMOB.SC.Y.0049.000000T0000Z-101207T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
407 AM CST TUE DEC 7 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: STRONG NORTHERLY WINDS AROUND 20 KNOTS WILL CONTINUE THROUGH
  EARLY THIS MORNING.

* SEAS: SEAS WILL RANGE FROM 2 TO 4 FEET OUT TO 20 NM AND 5 TO 7 
  FEET OUT TO 60 NM. MOSTLY ROUGH CONDITIONS WILL CONTINUE ON 
  AREA BAYS AND SOUNDS THROUGH MID MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
277 
WHUS74 KMOB 071251
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
651 AM CST TUE DEC 7 2010

...SMALL CRAFT ADVISORY IS CANCELLED...


GMZ630-650-655-670-675-071400-
/O.CAN.KMOB.SC.Y.0049.000000T0000Z-101207T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
651 AM CST TUE DEC 7 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 11:30 PM CST, 4 hours 13 minutes earlier.

Area forecast discussion, Dec 3, 11:30 PM CST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1130 PM CST FRI DEC 3 2010

.AVIATION [06Z ISSUANCE]...PATCHES OF HIGH LEVEL CIRRUS CONTINUE TO
SLIDE SOUTHEASTWARD...ATOP MID LEVEL RIDGE EXTENDING NORTHWARD FROM
MEXICO INTO THE FOUR CORNERS OF THE DESERT SW. COULD BE SOME PATCHY
LATE NIGHT FOG IN AREAS. OVERALL...VSBY OK. EXPECT A LOWERING OF
CIGS AFT 18Z SAT AS COLD FRONT APPROACHES THE LOWER MS RIVER VALLEY.
POSSIBLE MVFR CIGS/VSBYS BY 03Z SUN. NO MEASURABLE RAIN ANTICIPATED
IN THE NEAR TERM. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      47  70  41  55 /  05  05  10  00
PENSACOLA   48  69  43  56 /  05  05  10  00
DESTIN      49  68  46  58 /  05  05  10  00
EVERGREEN   39  68  38  53 /  05  05  10  00
WAYNESBORO  43  68  36  52 /  05  05  10  00
CAMDEN      39  67  34  53 /  05  10  10  00
CRESTVIEW   36  71  42  56 /  05  05  10  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Dec 3, 3:25 PM CST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
325 PM CST FRI DEC 3 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-042100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
325 PM CST FRI DEC 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI...AS WELL AS FOR THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND SATURDAY

WINDS OVER THE MARINE AREA WILL INCREASE OUT OF THE WEST SATURDAY
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THIS WILL POSE A
HAZARD TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

A COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY NIGHT WITH MUCH
COLDER AIR FILTERING INTO THE AREA. A STRONG OFFSHORE FLOW WILL
DEVELOP AND SEAS WILL BUILD OVER THE COASTAL WATERS BY LATE SATURDAY
NIGHT AND PERSIST THROUGH EARLY SATURDAY. SMALL CRAFT ADVISORIES MAY
BECOME NECESSARY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 2:27 PM CSTFire Weather WatchMOB27 hr
Dec 4, 2:27 PM CSTFire Weather WatchMOB27 hr

Nearby

Small Craft Advisories in Alabama, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.